# SDR ZZDA2009233

- Difficulty date: September 15, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORROSION REPAIR.  COMPLETED FLOOR SUPPORT REPAIR FROM STA 200 TO STA 148.
